20-11-2014 07:26 PM
What a fantastic list! Thank you to all the contributors
Something practical to share with family and friends who want to help - I'm going to ask them to help source items and put bag/packs/caddy together in readiness for when the time comes.
Thank you again xx
19-11-2014 01:56 PM
15-10-2014 08:23 PM
sorry if this has been covered in this thread already
can anyone help with a vinegar taste?
i am 9yrs down the line since 1st DX & have had many different chemos over the years
and i remember this happening before but i cant remember what i did to help myself?
my food tastes fine when i am eating it, everything tastes as it should,
but around half n hour after i get a horrible vinegar taste.
the chemo i am on this time is kadcyla
23-08-2014 05:21 PM
16-08-2014 03:18 PM
Hi team. I'm just wondering if anyone has any suggestions on foods to help Increase white blood count. I've just bought some wheat grass powder, has anyone got any suggestions or advice? Thanks hbunny
29-07-2014 12:13 PM
Hi sugar, contacted the help line yesterday and saw an oncologist within an hour. They weren't worried about the lymphodema in the ankle, and that is definitely better this am, however were concerned about swelling in forearm, which was caused by a leak of chemo drugs into the surrounding tissue which could cause problems and will need to keep an eye on it for ulceration. It does however look a little better this am (she says holding her breath), but will see what happens over the next few days, hopefully got away with it! Now day 5 cycle 2 fec100 + tax (3x each) and one third there!
Just a bit anxious now about what happens for cycle 3-6 to prevent a recurrance.
Hope you are doing well sugar. Positive hugs. Hbunny
28-07-2014 05:12 AM
27-07-2014 04:11 PM
Hi all, sorry to butt I to your thread, I've just popped over from the July thread to see if anyone has any tips. I'm doing fec100 + tax (3of each) and now day 3 of fec 2. I have suffered with phalbitis since day 1 cycle 1 but last night saw lymphodema pop up in my arm and ankle (r). Anyone know what causes this side effect or any tips to help. Currently walking around in a compression sock and tuby grip and massaging regularly.
Ps, will have to get the smoothly maker out I bought a couple of years ago and never used, thanks for reminding me. Love to all going through crap right now, happy to say I haven't been sick yet but the side effects are different this time round, probably due to changes to anti sick meds.
Thanks for any suggestions offered. Hbunny xx
20-07-2014 07:33 PM
17-07-2014 09:03 PM
16-07-2014 08:28 PM
Hi Louise, Thank you for taking the time to reply, it is most appreciated. Yes, I am on FEC too.I will take your advice on the fruit - probably not doing this as much as I should but Im definately drinking - one day soon Im sure Rose Wine will be back on the agenda! But for now fruit juices and water!!
Well done on only having 2 more to go, go for it girl and as for everyone sending you my good wishes and happy healthy life from now on, for the future.
I do enjoy this website, but probably I shouldnt write on it when feeling down and would prefer to spirit other friends on this website with joys of encouragement. xx
16-07-2014 10:23 AM
I know I too thought the 1st dose was awful but now am thinking that maybe with each dose it gets worst. 2nd dose was 6 days ago with 1st dose of Herceptin and only just feeling human. I couldnt quite believe I could feel that ill and still be alive! I had to give myself a stern telling off each time! Hang on in as I am trying to do, when we hit rock bottom the only way is up!
15-07-2014 08:08 PM
15-07-2014 06:30 PM
I thought my 1st treatment was hell and kept a diary for the oncologist and he changed the sickness treatment after, but just had 2nd and again, sorry to say that was hell too, its now day 5 after treatment and still feeling very sick, got given Metoclopramide by the hospital but they are not working, I also started to loose hair and Im not sleeping - as I live on my own unfortunately the days are long and not sure if I can get through another 4 treatments - really need a kick up the xxx! I took 1/2 sleeping tablet one night but it made me buckle and I couldnt stop myself falling so hurt knee and wrist - so a bit down in the dumps. Please let me know any tips to get me through months.
15-07-2014 02:55 AM
hi all . i had my second chemo TC-H on 2 july and have lost most of my hair so today im going to shave it all off . the main thing i struggle with is the gcsf injections and loose of taste .. anybody got any tips to quench my thirst ? x hope your all doing ok . i have 2 chemos left to go x.
Hi Angel77. Good to see that you are manging well. It's amazing how we just get on with the treatment an side effects once we begin the journey. Was the 2nd cycle any easier, the same SEs,or worse.
I am struggling with the gcsf also but mine in the flatulence and bloatedness that i don't know what todowith myself senario. Anyway today I danced and it worked. No discomfort after a while a felt much happier.
The lost of taste also happen for me but my body seems to crave the food that I can actually taste so listen to what it tells you and eat what you crave.I feel like a pregnat mother with these cravings :-)
Don't know about the thirst. i set my alarm to drink water every hour during the day and so far so good.Have you tried sucking the pineapple lollies?
14-07-2014 03:22 PM